# SDR CA150113009

- Difficulty date: December 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: F, A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW NOTED ENG OIL PRESSURE READING LOW, WITH ENG OIL PRESS WARNING LIGHT ILLUMINATED. OIL PRESSURE INDICATION WENT TO ZERO, THEN INDICATED DASHES. THE FLIGHT CREW CARRIED OUT AN ENGINE SHUTDOWN, ONCE THE ENGINE WAS SHUTDOWN THE FIRE WARNING SOUNDED. THE CREW FIRED THE FIRST FIRE BOTTLE, 30 SEC LATER THEY FIRED THE SECOND FIRE BOTTLE. THE FIRE WARNING CONTINUED TO SOUND DOWN TO 6000FT. THE POSITIONING CREW NOTED FLAMES EXITING THE EXHAUST. THE FIRE TRUCKS WERE ALERTED AND UPON LANDING, FIRE WAS STILL PRESENT. FIRE TRUCKS EXTINGUISHED THE FIRE.
